# SDR DALA2024061005930

- Difficulty date: June 8, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 68,420 hours, 31,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0382476) CORROSION ON SIDE PLATES RH BTW STA 500A AND STA 500 I AT FWD CARGO COMPARTMENT. SIDE PLATES RH BTW STA 500A AND STA 500 I WAS REPAIRED B737-800 SRM 53-00-53-2R REPAIR 5.
